# SDR QXEA2022082900280

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 9,916 hours, 6,044 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: None
- Part number: 2R5310A
- Part serial: C4156
- Condition: None
- Location: Zone 100
- Part time: 9,920 hours, 6,046 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOTICEABLE PULSATING VIBRATION IN BOTH CONTROL COLUMNS WHEN AUTOPILOT ENGAGED. CREW DISCONNECTED AUTOPILOT VIBRATION SUBSIDED. UPON RE-ENGAGEMENT AUTOPILOT STRONG VIBRATION PERSISTED. VIBRATION APPEARED MORE PRONOUNCED IN CLIMB / CRUISE. DURING DESCENT VIBRATION BECAME SLIGHTLY LESS NOTICEABLE WITH SMALL IMPROVEMENT. NO VIBRATIONS NOTED IN RUDDER PEDALS OR PANEL. SLIGHT VIBRATIONS NOTED ON APPROACH SEGMENT WITH AUTOPILOT OFF. REMOVED FROM SERVICE. PERFORMED GVI ON EXTERIOR OF A/C AND A/C FLIGHT SURFACES NO DEFECTS NOTED, PERFORMED FHDB DOWNLOAD. PERFORMED GVI OF EXTERNAL OF A/C FOR ANY DEFECTS SURFACES OR PANELS. NO ISSUE TO REPORT. GVIED ALL CABLES & SERVOS FOR ANY ANOMALIES, INCLUDE ALSO POULLIES, NO DEFECTS NOTED. FERRIED. FOUND FAULTS WITH THE AUTOPILOT AILERON SERVO. REPLACED AUTOPILOT AILERON SERVO. OPS TEST GOOD. FAULT DID NOT RETURN. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD SHOWS CAT III. MTX CONTROL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
